Acta Mathematicae Applicatae Sinica

, Volume 11, Issue 3, pp 280–284 | Cite as

Infinite circulants and their properties

  • Zhang Fuji 
  • Huang Qiongxiang 


In recent years diverse literatures have been published on circulants (cf. [2] and the references cited therein). In this paper we consider the infinite analogues of circulant and random infinite circulant, and their connectivities and hamiltonian properties are discussed. Especially we answer a question of [4] in the case of infinite (undirected) circulants, and some results on random infinite circulants are also obtained.

Key words

Infinite circulant graph connectivity 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    F. Harary. Graph Theory. Addison-Wesley, 1969.Google Scholar
  2. [2]
    F. Boech and R. Tindell. Circulants and Their Connectivity.J. Graph Theory, 1984, 8: 487–499.Google Scholar
  3. [3]
    R Tindell. The Connectivity of a Graph and Its Complement,Ann. Discrete Math., 1982, 13: 191–202.Google Scholar
  4. [4]
    D. Witte and J.A. Gallian. A Survey: Hamiltonian Cycles in Cayley Graphs.Discrete Mathematics, 1984, 51: 293–304.Google Scholar
  5. [5]
    I.L. Jungreis. Infinite Hamiltonian Paths in Cayley Digraphs.Discrete Mathematics, 1985, 54: 167–180.Google Scholar
  6. [6]
    C.D. Godsil. Connectivity of Minimal Cayley Graphs.Arch. Math., 1981, 37: 473–476.Google Scholar
  7. [7]
    Loeve. M. Probability Theory (second edition). D. Van Nostrand Company, INC, 1960.Google Scholar

Copyright information

© Science Press, Beijing, China and Allerton Press, Inc., New York, U.S.A. 1995

Authors and Affiliations

  • Zhang Fuji 
    • 1
  • Huang Qiongxiang 
    • 1
  1. 1.Department of MathematicsXinjiang UniversityUrumchiChina

Personalised recommendations